# SDR HEEA078767

- Difficulty date: May 6, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N408PH
- Make and model: Bell 407
- Aircraft serial: 53228
- Aircraft time: 3,263 hours
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Shoe
- Part number: 206050129001
- Condition: Worn
- Location: Tail Skid
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL SKID SHOE WELDED BEADS ARE WORN.
